Discussions By Condition: I cannot get a diagnosis.

Indigestion discomfort; intestional problem; bloating

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: smee29
  • December 3, 2007
  • 08:31 PM

For the past six months i had been getting discomfort in my stomach following eating, bloating and feeling like i had a brick in my tummy. I could literally see my stomach get bigger throughout the day. I went to a nutrionist who found out i am lactose intolerant and suggested a change in diet and food supplements, which i have been following. The problem improved for a short while but i continued to see my stomach bloat and the brick remained. I have now started having hydrotherapy and have had four treatments so far, again i have taken advice on my diet and am on food supplements. I have had acne for the past twelve months and this seems to be improving, but i still get the bloated feeling after eating although the brick feels smaller. I don't know what else to tryand can't keep the hydrotherapy going forever due to the expense. I'm worried when i stop things are going to spiral down hill again. Please advise! :(

Reply Flag this Discussion

3 Replies:

  • Hi Smee29,After reading your entry, I had to visit with you as I have had the exact same symptoms.I've been diagnosed with Ulcerative Colitis (1987), then in 1991 they changed it to Crohn's. I'm also lactose intolerant.Please don't worry that you have either of the above disorders. I've had severe, bloody diarrhea and at times would see the lining of intestinal track come through too. Anyway, I had the bloating, fullness, etc...a few years ago and my doctor told me to chew one Papaya tablet three times a day. It is a natural enzyme that helps break down anything that may build up in your tummy. It worked and the bloating and gas went away.Have you taken antibiotics recently? Sometimes that can get your intestinal track in an uproar and you can purchase Culturelle tablets or eat yogurt. The tablets are available at any pharmacy over the counter.I also use Phayzme or Gas-X that helps reduce gas before it gets started.If your symptoms continue, you really need to be seen by your family doctor or a gastroenterologist.I hope this has been some help. I'll check back to see how your doing or if you have any questions.Sue
    southpawsue 2 Replies
    • December 4, 2007
    • 01:56 AM
    • 0
    Flag this Response
  • Thanks Sue, i will look up Crohn's on the internet as i have heard of it but don't know too much about it. I don't suffer so much with diaherrah, i get constipated and am lucky to go every three days! I think this is the cause of my bloatedness and brick like feelings!! I have noticed a difference since having a series of colonics, but it's been a slow process and i can't financially keep it going. Yes i have had a course of antibiotics, back in april when i had wisdom teeth out and then in september when the doctor prescribed them for acne. I have stopped them now and my acne has improved again with the colonics. I am reluctant to see my doctor about my stomach problems as all i can see him doing is prescribing anti-biotics!!! Thanks for your time and advice, i appreciate it ;)
    smee29 1 Replies
    • December 4, 2007
    • 05:44 PM
    • 0
    Flag this Response
  • These symptoms sound more like those of irritable bowel syndrome, you may also be suffering from lactose intolerance. You should also consult your physician as he/she may be able to provide with drugs known as anti-spasmodics which can help with these symptoms.
    Anonymous 42789 Replies
    • December 5, 2007
    • 11:09 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.